# SDR CNMA

- Difficulty date: January 30, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 62,082 hours, 9,542 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT WING SINGLE POINT FUEL CAP LEAKING. CORRECTIVE ACTION: REMOVED AND REPLACED SPR FUEL CAP IAW 767 AMM 28-11.
